Header

UZH-Logo

Maintenance Infos

Drug-Induced Autoimmune Hepatitis following Treatment with Zoledronic Acid


Schneider, Jenny Sarah; Montani, Matteo; Stickel, Felix (2017). Drug-Induced Autoimmune Hepatitis following Treatment with Zoledronic Acid. Case Reports in Gastroenterology, 11(2):440-445.

Statistics

Citations

Dimensions.ai Metrics

Altmetrics

Downloads

3 downloads since deposited on 10 Jan 2018
3 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:04 Faculty of Medicine > University Hospital Zurich > Clinic for Gastroenterology and Hepatology
Dewey Decimal Classification:610 Medicine & health
Language:English
Date:8 August 2017
Deposited On:10 Jan 2018 16:35
Last Modified:19 Feb 2018 10:14
Publisher:Karger
ISSN:1662-0631
OA Status:Gold
Free access at:PubMed ID. An embargo period may apply.
Publisher DOI:https://doi.org/10.1159/000479314
PubMed ID:29033761

Download